Side Effects of Marijuana: Red Eyes

Medical Marijuana Side Effect: Red Eyes

It is common for patients to experience reddening of the eyes after medicating with marijuana. This side effect is temporary, painless and harmless.

 

How do I alleviate this side effect?

If this you experience red eyes while medicating with cannabis, you can also use over-the-counter eye drops to alleviate the symptom. Otherwise, it is merely cosmetic and will go away on it’s own.

 

Talk to your Marijuana Doctor

This information should not replace the advice of your doctor. Always remember to ask your doctor which medical marijuana strain is best for your medical condition, and consult with him or her if you are experiencing side effects. If you are in need of a quality medical marijuana doctor in your area, MarijuanaDoctors.com can help. We have licensed doctors in all medical marijuana states. Book an appointment today.

_________________

This information is not provided by medical professionals and is intended only to complement, and not to replace or contradict, any health or medical advice or information provided by healthcare professionals.  If you have any questions, please contact your doctor or other healthcare professional.